MAUDE Adverse Event Report: Corcym S.r.l. Perceval Sutureless Aortic Heart Valve; Heart-Valve, Non-Allograft Tissue

Corcym S.r.l. Perceval Sutureless Aortic Heart Valve; Heart-Valve, Non-Allograft Tissue
Model Number PVS23
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified of the intraoperative explant of a perceval s size m valve.The following provides a comprehensive summary of all information currently available to the manufacturer.On (b)(6) 2026, an attempt was made to implant a perceval s valve, size m (pvs23).However, stent infolding was observed during the procedure.Consequently, the valve was explanted and replaced with another perceval valve of unknown size.No further information is available at this time.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The manufacturer will submit follow-up report upon availability of new details from healthcare facility and/or completion of device investigation.

Brand Name
Perceval Sutureless Aortic Heart Valve
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Corcym S.r.l.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
Corcym Canada Corp.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
via per crescentino sn
saluggia, vc 13040
IT   13040
MDR Report Key50233393
Report Number3004478276-2026-00158
Device Sequence Number18710523
Product Code LWR
UDI-Device Identifier08022057014702
UDI-Public(01)08022057014702(240)ICV1209(17)300304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVS23
Device Catalogue NumberPVS23
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/26/2026
09/30/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/25/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown